MathSciNet Relay Station
MathSciNet bibliographic data
MR2161152 (2006d:33011) 33C45 (33C05)
Chen, Kung-Yu; Srivastava, H. M. A new result for hypergeometric polynomials. Proc. Amer. Math. Soc. 133 (2005), no. 11, 3295–3302 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement